# SDR R61A201711290966

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE AFT WET AREA, FLOOR SPLICE PLATE AT FR90 RBL12. MAINTENANCE REMOVED AND REPLACED THE AFT WET AREA, FLOOR SPLICE GUSSET PLATE AT FR90 RBL12 IAW E170 SRM 51-41-02, 51-40-02 AND 51-23-06.
